# SDR AALA20121025005

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 70,076 hours, 36,953 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: O-Ring
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED ON CLIMBOUT RIGHT PACK FAILED WITH LEFT PACK ON PLACARD FOLLOWED BY TAIL COMPARTMENT HIGH TEMPERATURE LIGHT.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED O-RING AND INSTALLED DUCT CLAMP ON RIGHT WATER SEPARATOR ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
